MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON VIVITY EXTENDED VISION UV ABSORBING IOL; EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS

ALCON LABORATORIES IRELAND LTD. CLAREON VIVITY EXTENDED VISION UV ABSORBING IOL; EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS
Model Number CCWET0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Corneal Edema (1791); Blurred Vision (2137); Visual Impairment (2138); Visual Disturbances (2140)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A consumer called to report no depth perception or contrast with this lens.She had been unhappy with the lens since the day of surgery.She was told her vision would improve after some healing time, but this had not happened.As a photographer, she cannot work like this.She had fallen twice.She sprained her right wrist the first fall on (b)(6) 2025 and broken her left wrist with the second fall on (b)(6) 2025 needing surgery to repair the wrist.She had discussed this with her surgeon who originally suggested a monofocal lens.Then on a follow up visit, they suggested company vivity lens.She would have an explant and have a monofocal lens implanted.Additional information has been requested and received stating an explanted iol with patient reason as loss of sharp contrast.Clinical reason being changing from company iol to monofocal lens.
 
Additional Manufacturer Narrative
Additional information has been provided in b.5., h.6., and h.11.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information received stating that the explant surgery took longer and was more difficult than expected.Had severe corneal swelling.For the first two weeks patient was basically blind, 20/2600.Was extremely frightened and super despondent.Three weeks and four days post surgery, vision was slowly improving and at 20/50 but had a vaseline type fog in front of the eye.

Brand Name
CLAREON VIVITY EXTENDED VISION UV ABSORBING IOL
Common Device Name
EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key23952969
Report Number9612169-2026-00016
Device Sequence Number15415225
Product Code POE
UDI-Device Identifier00380652405904
UDI-Public(01)00380652405904(17)251115(11)211117(10)25307325
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/15/2025
Device Model NumberCCWET0
Device Lot Number25307325
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/09/2025
Supplement Date Received by Manufacturer01/16/2026
Initial Report FDA Received Date01/03/2026
Supplement Report FDA Received Date02/11/2026
Date Device Manufactured11/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexFemale